# SDR JJBA2019080171021

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 42,327 hours, 25,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Exteriror
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RH OVER WING EXTERNAL EMERGENCY LIGHT UPSIDE DOWN. RE POSITIONED RH OVER WING EXTERNAL EMERGENCY LIGHT.
